# SDR F3LA99017

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- Engine: Pwa JT8D9A
- System (JASC): 7250 · Turbine Section
- Part: Housing
- Condition: Cracked
- Location: Nr 6 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED 9 INCH CRACK ON NR 6 TURBINE BEARING EXHAUST CASE HOUSING BETWEEN 9-12 O'CLOCK POSITION ON NR 1 ENIGNE.  MAINTENANCE REPAIRED PER JT8D MM 72-54, PARAGRAPH 4.  (M)
